# SDR CALA2025063006033

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,632 hours, 32,759 cycles
- System (JASC): 3810 · Potable Water System
- Part: Faucet
- Condition: Leaking
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WATER CONTINUOUSLY LEAKING FROM FORWARD GALLEY WITH VERY STRONG ODOR. FORWARD GALLEY WATER FAUCET ADJUSTED AND WATER LEAK STOP AND DRAIN WATER FROM SYSTEM DRAIN TWICE AND REFILLED FOT ODOR MM 12-15-38-613-001-A
